# SDR MASA200400026

- Difficulty date: January 11, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 11,149 hours, 8,809 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14403103
- Part serial: YV03111338
- Condition: Separated
- Location: Rt Engine
- Part time: 11,149 hours, 8,809 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6443 PHX, AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE DUE TO A 14TH STAGE BLEED WARNING AND TAKEOFF CONFIG WARNING.  MX FOUND DUCT BLOWN OFF AND RIGHT PYLON LOOP BAD.  MX REPLACED DUCTING AND LOOP.  OP CHECKS GOOD.
